MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE MEDIUM, 10MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE MEDIUM, 10MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-PT10S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l device at l5-s1 on (b)(6) 2024.At a follow up appointment it was suspected that the implant was subsided.Additional imaging was requested to better visualize the device.A ct scan was completed it was confirmed that there was a fractured l5 endplate and some subsidence of the implant there.The patient is currently asymptomatic and happy with the implant.The surgeon will follow the patient with additional radiographs every 3-6 months.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The devices remains implanted within the patient, therefore no device evaluation could be completed.Imaging that showed the subsidence was not provided.The subsidence and endplate fracture were confirmed but a reason for the occurrence is unknown.The submission is 2 of 3 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc l device at l5-s1 on (b)(6) 2024.At a follow up appointment it was suspected that the implant was subsided.Additional imaging was requested to better visualize the device.A ct scan was completed it was confirmed that there was a fractured l5 endplate and some subsidence of the implant there.The patient is currently asymptomatic and happy with the implant.The surgeon will follow the patient with additional radiographs every 3-6 months.

Brand Name
PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE MEDIUM, 10MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key20350809
Report Number3007494564-2024-00074
Device Sequence Number8062404
Product Code MJO
UDI-Device Identifier00843193111760
UDI-Public(01)00843193111760(17)280831(10)20230282
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDL-M-PT10S
Device Catalogue NumberN/A
Device Lot Number2023-0282
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale